Lobachevskii Journal of Mathematics

, Volume 39, Issue 2, pp 263–265 | Cite as

Twice Periodic Solutions of a Nonlinear Elliptic Second-Order Systems

Article
  • 5 Downloads

Abstract

The problem of the existence of twice periodic solutions of a nonlinear elliptic system of second-order equations on a plane whose main periods are given is studied. Conditions for the existence of solutions with prescribed poles, as well as with prescribed zeros and poles, are obtained.

Keywords and phrases

Nonlinear system elliptic functions solution with poles 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. V. Bitsadze, Some Classes of Partial Differential Equations of Elliptic Type (Nauka, Moscow, 1977) [in Russian].Google Scholar
  2. 2.
    D. S. Safarov, “Doubly periodic solutions of a nonlinear elliptic second-order system,” Tr. Mat. Tsentra im. N.I. Lobachevskogo 51, 390–393 (2015).Google Scholar
  3. 3.
    D. S. Safarov, Doubly Periodic Generalized Analytic Functions and Their Applications (Nauka, Dushanbe, 2012) [in Russian].Google Scholar
  4. 4.
    N. I. Akhiezer, Elements of the Theory of Elliptic Functions (Nauka, Moscow, 1970) [in Russian].Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2018

Authors and Affiliations

  1. 1.Kurgan-Tube State UniversityKurgan-TubeTajikistan

Personalised recommendations